Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 19, 2025, 10:01 PM CDT for Erath County, Palo Pinto County, Parker County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 10:01 PM CDT (03:01 UTC)
- Expired
- Apr 19, 2025, 10:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Erath County, TX, Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:47 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 17.0
The text
As transmitted.
258
WFUS54 KFWD 200301
TORFWD
TXC143-363-367-200345-
/O.NEW.KFWD.TO.W.0018.250420T0301Z-250420T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1001 PM CDT Sat Apr 19 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
North central Erath County in north central Texas...
Southwestern Parker County in north central Texas...
Southeastern Palo Pinto County in north central Texas...
* Until 1045 PM CDT.
* At 1000 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Morgan Mill, or 12 miles north of
Stephenville, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Morgan Mill around 1005 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Brazos, Lone Camp, Santo, Patillo, New Salem, and Hannibal.
This includes Interstate 20 between mile markers 374 and 392.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3272 9827 3265 9797 3256 9802 3256 9807
3251 9807 3249 9806 3232 9815 3238 9834
TIME...MOT...LOC 0300Z 196DEG 16KT 3240 9823
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Hernandez1 follow-up statement
264
WWUS54 KFWD 200317
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1017 PM CDT Sat Apr 19 2025
TXC143-200327-
/O.CAN.KFWD.TO.W.0018.000000T0000Z-250420T0345Z/
Erath TX-
1017 PM CDT Sat Apr 19 2025
...THE TORNADO WARNING FOR NORTH CENTRAL ERATH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for north
central Texas.
&&
LAT...LON 3272 9827 3265 9797 3256 9802 3256 9807
3251 9807 3251 9831
TIME...MOT...LOC 0317Z 196DEG 16KT 3248 9820
$$
TXC363-367-200345-
/O.CON.KFWD.TO.W.0018.000000T0000Z-250420T0345Z/
Parker TX-Palo Pinto TX-
1017 PM CDT Sat Apr 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN PARKER AND SOUTHEASTERN PALO PINTO COUNTIES...
At 1017 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morgan Mill, or 17 miles north of Stephenville,
moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Parker and southeastern Palo Pinto Counties, including
the following locations... Brazos, Lone Camp, Santo, and New Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3272 9827 3265 9797 3256 9802 3256 9807
3251 9807 3251 9831
TIME...MOT...LOC 0317Z 196DEG 16KT 3248 9820
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ReevesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 7:19 PM CDT, 2 hours 42 minutes earlier. Its key messages:
- Strong to severe thunderstorms are developing this evening across our west and northwest counties. Very large hail and a few tornadoes are the main threat. Heavy rainfall may cause flash flooding tonight.
- The active weather pattern will persist through next week with additional storm chances Tuesday night through Friday.
Area forecast discussion, Apr 19, 7:19 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 719 PM CDT Sat Apr 19 2025 ...New Aviation... .KEY MESSAGES... - Strong to severe thunderstorms are developing this evening across our west and northwest counties. Very large hail and a few tornadoes are the main threat. Heavy rainfall may cause flash flooding tonight. - The active weather pattern will persist through next week with additional storm chances Tuesday night through Friday. && .SHORT TERM... /Issued 121 PM CDT Sat Apr 19 2025/ /This Afternoon through Sunday Night/ Visible satellite imagery shows some fairly substantial breaks in the cloud cover across North Texas this afternoon. With temperatures climbing into the mid 70s and dewpoints in the mid 60s, the atmosphere is steadily recovering in the wake of morning convection. This is supported by RAP objective analysis which has an axis of 1500 J/kg of SBCAPE slowly spreading back to the north and west. At the surface, our slow moving frontal boundary is draped across our far northwest counties from Abilene to Graham and into south-central Oklahoma. Moisture convergence along this boundary is locally maximized across Young County and this is the area where we'll watch for vigorous convective development later this afternoon. Initial thunderstorm development should be intense with all modes of severe weather possible including very large hail and a few tornadoes, but quick upscale growth into linear segments along the front is expected into the late evening hours. Low level winds will likely remain backed into intermittent waves of lower pressure along the frontal boundary through the late evening. This may periodically enhance the tornado threat into tonight, although there's really no preferred area for this to occur other than broadly across our northwest counties. Low level winds have backed substantially over the last hour, so we'll continue to monitor this through the afternoon as initial storms would be discrete and most likely to produce a tornado. During the overnight hours, the line of thunderstorms will be slow to move eastward, allowing for training thunderstorms across our northwest counties. Rainfall amounts of 2 to 4 inches is likely in this area with isolated totals approaching 6 inches. The current Flood Watch will remain unchanged for this forecast. The complex of storms will approach the I-35 corridor by morning, but will quickly be in a weakening state as the main upper trough pulls off to the northeast. Most areas will pick up some rainfall through mid morning on Sunday, but areas to the south and east of the Metroplex will see lesser totals. This whole area of rain will quickly move east through the morning with clearing occurring through the afternoon hours. All precipitation should end across our far eastern counties by evening with mostly clear and drier conditions expected Sunday night. Dunn && .LONG TERM... /Issued 121 PM CDT Sat Apr 19 2025/ /Monday through Saturday/ A lull in the activity is expected Monday into Tuesday as our frontal boundary remains draped across Southeast Texas. We'll see generally mostly sunny skies with near normal temperatures Monday and Tuesday, but moisture will quickly start to return Tuesday afternoon as southerly winds become re-established. Several fast moving disturbances will spread through the Southern Plains Tuesday through Friday and we'll continue to see a period of active weather including the threat for severe storms. Thunderstorms should develop along a dryline Tuesday afternoon to our west and near the retreating warm front across our Central TX counties. Activity will become more widespread Tuesday night into Wednesday morning. We'll have high PoPs on Wednesday, but if an organized complex of storms does move through Tuesday night, then these will likely be too high. A stronger disturbance is expected to move through on Thursday with additional chances for severe thunderstorms and heavy rainfall. This activity should move east of the area on Friday. The active pattern looks to continue beyond next weekend. Dunn && .AVIATION... /NEW/ /00Z TAFs/ VFR ceilings prevail across the terminals ahead of a frontal boundary that remains stalled east of KSPS to KABI. Scattered strong to severe thunderstorms will continue developing along and north of the front this evening, generally staying northwest of the Metroplex. With weak scattered convection developing out ahead of the loosely organizing line, VCTS will be maintained through 03Z for the North Texas TAF sites. The better potential for direct terminal impacts will still be associated with the more widespread storms arriving early Sunday morning as the front finally marches east. There will also be a westward wind shift (250-270) as the storms weaken and exit the area. Flight conditions should quickly improve in the wake of this activity with VFR expected through the end of the period as winds become light and northwesterly. 12 && .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested northwest of the DFW Metroplex. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 76 55 81 59 / 90 60 0 0 0 Waco 62 80 52 82 59 / 50 60 5 0 0 Paris 64 74 50 77 54 / 50 80 10 0 0 Denton 57 73 48 79 54 / 80 50 0 0 0 McKinney 62 74 50 79 56 / 60 60 0 0 0 Dallas 63 77 55 80 59 / 80 60 0 0 0 Terrell 64 76 51 80 58 / 50 70 5 0 0 Corsicana 67 79 55 82 61 / 40 70 10 0 0 Temple 63 80 53 85 61 / 50 60 5 0 0 Mineral Wells 56 74 49 82 54 / 90 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TXZ091>093-100>102. Tornado Watch until midnight CDT tonight for TXZ091>093-101>103- 116-117. Severe Thunderstorm Watch until 10 PM CDT this evening for TXZ100-115-129-130-141-142. &&
In the hours before
Local storm report, Apr 19, 8:04 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
804 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Flash Flood Bowie 33.56N 97.84W
04/19/2025 Montague TX Public
Social media video showed several roads
flooded in Bowie.
&&
ShamburgerLocal storm report, Apr 19, 8:29 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
829 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tornado 8 NNW Hico 32.09N 98.07W
04/19/2025 Erath TX Public
Photo of tornado in progress north of Hico
on social media. Location approximate and
based on TDS on radar.
&&
ShamburgerLocal storm report, Apr 19, 8:43 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
843 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tornado 10 ESE Stephenville 32.14N 98.06W
04/19/2025 Erath TX Dept of Highways
Tornado visible to the southwest on TXDOT
camera located at US 67 and Hwy 220.
Location approximate.
&&
ShamburgerLocal storm report, Apr 19, 8:50 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
850 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM Flash Flood Nocona 33.78N 97.73W
04/19/2025 Montague TX Amateur Radio
Reports of water coming into homes, water
over roadways, and stranded cars in Nocona.
&&
ShamburgerLocal storm report, Apr 19, 8:57 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
857 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM Flash Flood Nocona 33.78N 97.73W
04/19/2025 Montague TX Law Enforcement
US 82 closed in both directions due to
flooding per Montague Sheriff Office.
&&
ShamburgerLocal storm report, Apr 19, 9:26 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
926 PM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tornado 4 SW Tolar 32.36N 97.97W
04/19/2025 Hood TX Public
Social media photos of a tornado southwest
of Tolar. Location approximate.
&&
ShamburgerThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:11 PM CDT | Tornado Warning | FWD | Cooke, Montague | 49 min |
| Apr 19, 7:22 PM CDT | Flash Flood Warning | FWD | Jack, Montague | 8 hr |
| Apr 19, 7:53 PM CDT | Tornado Warning | FWD | Cooke, Montague | 37 min |
| Apr 19, 8:21 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 24 min |
| Apr 19, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 65 min |
| Apr 19, 8:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 45 min |
| Apr 19, 9:20 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 40 min |
| Apr 19, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 54 min |
| Apr 19, 9:27 PM CDT | Tornado Warning | FWD | Hood, Parker | 48 min |
| Apr 19, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Apr 19, 9:56 PM CDT | Tornado Warning | FWD | Jack, Parker, Wise | 12 min |
| Apr 19, 10:13 PM CDT | Tornado Warning | FWD | Parker, Wise | 47 min |
| Apr 19, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 25 min |
| Apr 19, 10:37 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 38 min |
| Apr 19, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 46 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 44 min |
| Apr 19, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 50 min |
| Apr 19, 11:02 PM CDT | Tornado Warning | FWD | Wise | 16 min |
| Apr 19, 11:13 PM CDT | Tornado Warning | FWD | Parker, Wise | 17 min |
| Apr 19, 11:17 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson, Montague | 3 hr |
| Apr 19, 11:48 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 57 min |
| Apr 20, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath, Palo Pinto | 26 min |
| Apr 20, 1:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 20, 2:11 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath, Palo Pinto, Stephens | 34 min |
| Apr 20, 2:52 AM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker | 23 min |
| Apr 20, 3:12 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Young | 4 hr |
| Apr 20, 3:19 AM CDT | Flash Flood Warning | FWD | Cooke, Montague, Wise | 4 hr |
| Apr 20, 2:13 PM CDT | Areal Flood Warning | FWD | Montague | 6 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.